Facebook Pixel
EmpowHER Guest

Slippery period-like blood - Normal?

By Anonymous July 17, 2015 - 7:28pm
Rate This

I've had the Nexplanon subdermal implant for 6 months and I've been bleeding almost every day for 5 months. Just recently, I have started having a 'thinner' period, it's bright red and kinda slippery. I'm getting it taken out I'm 2 weeks and starting the pill, and I have taken 3 pregnancy tests this week which were all Negative. Is this normal?

Add a Comment1 Comments


Hello and thank you for using EmpowHer,
This is definitely not normal and it would be wise to get it removed sooner if possible
Bleeding that lasts more then 7 days signifies a problem.
The slipperiness of the blood is because it is mixed with vaginal discharge. The types of blood you see does not signify a problem. But the fact that you were bleeding for 5 months is definitely unhealthy.
When you see the doctor, I suggest you be tested for anemia. Having prolonged bleeding can easily cause anemia.

July 18, 2015 - 11:03am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!